# SDR FDEA201203231086

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 65,646 hours, 10,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESS TO TEST SWITCH FOR EVACUATION  SLIDE BOTTLE PRESSURE CHECK, INOPERATIVE.    FOUND NO POWER BEFORE SWITCH.  R & R BATTERIES, PERFORMED TEST, LIGHT COMES ON IAW MM 25-61-15-4.  OPS CHECKED OK.
